# SDR RRXA000928

- Difficulty date: April 4, 2000
- Submitted: July 6, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- Aircraft time: 66,217 hours, 22,364 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT,   FOUND MISDRILLED HOLES TO THE SEAT TRACK C1-R4 IN THE UPPER CARGO COMPT. DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.      REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  FABRICATED SEAT TRACK FROM 60-12809 AND INSTALLED IAW ROSENBALM DWG 24300, DC-8 SRM 51-3-0, 53-2-3 AND E.A. 77-N994CF.
